# SDR DALA1222366304

- Difficulty date: April 11, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N664US
- Make and model: Boeing 747451
- Aircraft serial: 23819
- Aircraft time: 94,936 hours, 11,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK AT SASCO APR2012, CRACKS WERE FOUND AT THE UPPER FORWARD CORNER OF THE AFT CARGO CUTOUT.  ER/A 501579-14AD SECTION I WAS ACCOMPLISHED.  FOLLOW ON ACTION IS REQUIRED FOR SECTION II.
